# SDR AUS20011002

- Difficulty date: September 14, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Boeing 737-400
- Engine: Cfmint CFM563C
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Chafed
- Location: Controller
- Component: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(AUS) PRESSURISATION CONTROLLER BURNED  DUE TO CHAFED WIRE BEHIND RACK IN EQUIPMENT BAY.
